Ask Your Health Question and Get an Answer ASAP
she is getting rash and high fever and body ache. Regarding the antibiotics, i have to call them. I will try to get the information as soon as possible.
Dear Sir/Madam, I got most of information, when she started undergoing through the fevers. Please see the details below.
1. Fever started in the last week of the month of oct2007
2. Normal tests were conducted at Hospital and was treated upto end of NoV2007.
3. Anti tuberculosis drug was adminstered and it was not suitable. Medicine was not suitable and rash developed. She moved to Diff. hospital.
4.THere Brucellosis was detected after conducting lot of tests. So the required medicine is used and she got the severe rash and fever and cold.
5.Later steroid (omnacartil) was used and reduced medicine from 20mg to 5mg for more than 2 months.
she improved in weight from 37kg to 42kg and no fever.
Initial medicines are
1. Combutol by name that is the ithambutol for Brucellosis
2. Glevo 500
3.Yogut for improving in bacteria that is useful for health
4.Parasafe 500mg for fever.
1.Omnacartil 10mg daily 2 times for one week and next reduced to 5mg.
After 15 days Livogen is added to the above list
11. Donycycline 100mg was used for more than 12 weeks inplace of Combutol after using for 8 weeks.
After stopping omnacartil for one month the fever again started.
SM.75mg vial daily one for 8 weeks
2.Ethide for 10 weeks
3.Ciplox-500 for 10 weeks
4. Steroid omnacartil for from 10-10 to 5-5.
5.Razo-d for supressing the fastro troubles
All the medicinnes were stopped on 1/9/08.
She was doing good until 23/10/2008.
On 23rd she got high fever and medcines are started.
With in one day she got rash and fever and medicines are stopped.
Presently she is with,
Omnacarttil 20mg 2 times a day.
Lcin 500 in the evening
Levonax and atarax for reducing the side effects.
I hope this gives the brief idea and please suggest the remeady for her.
I really appreciate your suggestions.
Thanks and Regards,
I posted the question 3 days ago and didn't get the answer. Please send me the response.